MathSciNet Relay Station
MathSciNet bibliographic data
MR2127740 35Q30 (35B40 76D05)
Cannone, Marco; Karch, Grzegorz About the regularized Navier-Stokes equations. J. Math. Fluid Mech. 7 (2005), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement